Previous |  Up |  Next


Title: Über die Potenzen $A^\alpha$ $(0\le\alpha\le1)$ eines abgeschlossenen Operators $A$ in einem Banachraum (German)
Title: On powers $A^\alpha$ $(0\le\alpha\le1)$ of a bounded operator $A$ in a Banach space (English)
Author: Nollau, V.
Language: German
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 271-273
Category: math
MSC: 47.30
idZBL: Zbl 0165.15003
idMR: MR0232237
Date available: 2009-02-12T08:50:36Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_65.pdf 350.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo